Historic Milwaukie Neighborhood District Association February 13, 2023 Hybrid Meeting Agenda 6:30 - 8:00 p.m.

In person at Milwaukie Floral, 3306 SE Lake Rd, Milwaukie or join via Zoom:

*******us02web.zoom.us/j/84331494123? pwd=N2FqMml6V0o3OXV1NXM1ZnBuNUhqZz09

> Meeting ID: 843 3149 4123 Passcode: 385183

Welcome and Introductions [6:30-6:40 p.m.] (10 minutes)

Announce resignation of NDA Chair and preview officer elections [6:40-6:50 p.m.] - Val Hubbard (10 minutes)

Presentations & Discussions [6:50-7:30 p.m.] (40 minutes total)

- Public Safety Notices and Community Announcements
 - Behavioral Health Specialist (new position) Glen Suchanek (10 minutes)
 - Public Safety Advisory Committee Lenny Bennett (10 minutes)
 - Scott Park approved Concept Plan and Letter of Support for State Grant Adam Moore, Parks Development Coordinator (20 minutes)

Neighborhood Opportunities for Engagement [7:30 p.m.- 7:45 p.m.] (15 minutes total)

- Neighborhood Projects ideas Debbie Liptan (10 minutes)
- Report on Annual Calendar draft Val Hubbard (5 minutes)

HMNDA Formal Business Meeting [7:45-8:00 p.m.] (15 min. total)

- Current Business
 - Land-use Updates Zak Pacholl (5 minutes)
 - Grant Reguest Sheila Oakes for MHS/MAA Grad Party (5 minutes)
 - Grant Request David Hedges for MPD Police Officer of the Year Awards Dinner (5 minutes)
 - Approval of Minutes [Dec '22] Debbie Liptan (30 seconds)

Adjournment